A perturbation theorem for linear Hamiltonian systems with bounded orbits
with Roberta Fabbri and Ana M. Sanz,
Discrete Cont. Dyn. Sys. - Ser. A 13 (3) (2005), 623-635.
The paper concerns the Sacker-Sell spectral decomposition of a one-parametric
perturbation of a non-autonomous linear Hamiltonian system with bounded solutions.
Conditions ensuring the continuous variation with respect to the parameter of the
spectral intervals and subbundles are established. These conditions depend on the
perturbation direction and are closely related to the topological structure of the flow
induced by the initial system on the real and complex Lagrange bundles.